# SDR QXEA2018041300139

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 26,884 hours, 28,408 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Shorted
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A PROPELLER DEICE CAUTION LIGHT.  RAN CHECKLIST AND LIGHT WENT OUT. EVERYTIME THE NR 2 PROP DEICE CYCLED  ON THE PROPELLER DEICE CAUTION CAME BACK ON.  ALL THREE PHASES OF THE NR 2 HAD AT LEAST A .15 INCREASE WHEN PROPELLER DEICE WAS ON.  REMOVED FROM SERVICE.  REMOVED SPINNER AND OUTBD HORSE COLLAR. FOUND SHORTED AND ARCED WIRE AT BACKPLATE ON THE NR 2 BLADE ON THE NR 2 PROPELLER .   REPLACED ONE WIRE RECEPTACLE ON THE NR 2 BLADE IAW CMM 61-00-49.  REMOVED AND REPLACED THAT PROP SLIP RING DEICE HARNESS IAW AMM 61-10-16-000/400-802. ALSO REMOVED AND REPLACED THE NR 2 BLADE DEICE HARNESS IAW AMM 61-10-01-000/400-805. AIRCRAFT RETURNED TO SERVICE.
